MAUDE Adverse Event Report: KARL STORZ SE & CO. KG KOH NEEDLE HOLDER; KOH NEEDLE HOLDER JAWS CURVED LEFT

KARL STORZ SE & CO. KG KOH NEEDLE HOLDER; KOH NEEDLE HOLDER JAWS CURVED LEFT
Model Number 26173KL
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product evaluation found the lock mechanism operates intermittently with signs of wearing on the ratchet's teeth.Product was in use over 6 years.
 
Event or Problem Description
During a mis myomectomy, the jaws of the needle holder would not disengage from the needle.The case was converted to an "open" procedure.The procedure was completed with no harm to patient with standard post - operative care.

Brand Name
KOH NEEDLE HOLDER
Common Device Name
KOH NEEDLE HOLDER JAWS CURVED LEFT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
MDR Report Key12475994
Report Number9610617-2021-00064
Device Sequence Number19818246
Product Code GCJ
UDI-Device Identifier04048551001110
UDI-Public4048551001110
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26173KL
Device Catalogue Number26173KL
Device Lot NumberPU07
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 MO